MathSciNet Relay Station
MathSciNet bibliographic data
MR1206103 (93k:58140) 58F12 (34D08 34D45)
Alexander, J. C.; Yorke, James A.; You, Zhiping; Kan, I. Riddled basins. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 2 (1992), no. 4, 795–813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement